# SDR CED2006F00003

- Difficulty date: August 2, 2005
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N219CA
- Make and model: Amd FALCOND
- Aircraft serial: 193
- Engine: Ge CF7002D2
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Inoperative
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DECENT, LANDING GEAR WOULD NOT EXTEND WITH NORMAL PROCEDURES.  THE FLIGHT CREW DECLARED AN EMERGENCY AND DEPLOYED THE LANDING GEAR USING PROCEDURE B AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE IS ENROUTE TO THE AIRCRAFT, THE SPECIFIC PROBLEM HAS NOT YET BEEN DETERMINED. WILL ADVISE OF THE PROBLEM AFTER THE AIRCRAFT HAS BEEN INSPECTED BY MAINTENANCE.  (K)
